# SDR CA020911002

- Difficulty date: September 3, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,526 hours
- Engine: Allsn 250C20F
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 358947P
- Condition: Debonded
- Location: Starflex
- Component: Starflex
- Component part number: A31190703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A DAILY INSPECTION ONE BUSHING WAS FOUND TO BE DEBONDED.  THE RETAINING BOLT WAS COMPLETELY PULED OUT OF THE STARFLEX.  PILOT REPORTED NO ABNORMAL VIBRATION.  STARFLEX ASSEMBLY REPLACED BEFORE NEXT FLIGHT.
